# SDR CALA2024022000483

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 30,764 hours, 10,979 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D02729
- Condition: Faulted
- Location: Flaps
- Part time: 46,543 hours, 16,762 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAP 5 INDICATED WITH FLAP AT 15 RAN DISAGREE CHEKLIST LANDED FLAP 15 LOCKED DUE EMERGENCY DECLARED COMPLIED WITH FIM TASK 27-88 TASK 819. WIRING CHECKS COMPLIED WITH WITH NO FAULTS INDICATED AND FSEU REPLACED PRECAUTIONARY. UNLOCKING LOGPAGE ACCOMPLISHED FIM 27-88 TASK 819. ASYMMETRY TEST ALSO PASSED. ACCOMPLISHED OPS CHECK OF FLAP SLAT SYSTEM. OPS CHECK GOOD. ACP WIRING CHECKS FOR FIM 27-88 TASK 819. WIRING CHECKS WERE GOOD. NO DISCREPENCIES FOUND. TOMC STILL WANTS THE FSEU REPLACED. ORIGINAL BOX SHOWS NO EXISTING FAULTS ON FSEU.
